# SDR IPXA09555020

- Difficulty date: February 27, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 PUNCTURE AT RIGHT WING INBOARD MAIN FLAP TRAILING EDGE, LOWER SURFACE 9 INCHES FROM THE TRAILING EDGE, 12 INCHES OUTBOARD OF THE CENTER AFT FLAP TRACK.  REPAIRED PER SRM 51-70-07.
